# SDR SWIA201024905

- Difficulty date: September 17, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 18,205 hours, 15,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST CEILING EMERGENCY LIGHT WILL NOT ILLUMINATE.  (FLT 6487)  RELAMPED EMERGENCY LIGHT.
